MathSciNet Relay Station
MathSciNet bibliographic data
MR320844 (47 #9377) 47H15 (35J65)
Ambrosetti, A.; Prodi, G. On the inversion of some differentiable mappings with singularities between Banach spaces. Ann. Mat. Pura Appl. (4) 93 (1972), 231–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement